FIRST AID ONLY/ACME UNITED ASPIRINPhysiciansCare Extra Strength Non-Aspirin, 2/pk, 250pk/bx, 10bx/cs (DROP SHIP ONLY$150 Minimum Order) | Quantity - 1x CS
Description
Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.- PhysiciansCare Extra Strength Non-Aspirin, 2/pk, 250pk/bx, 10bx/cs (DROP SHIP ONLY$150 Minimum Order)
Description
Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.- PhysiciansCare Extra Strength Non-Aspirin, 2/pk, 250pk/bx, 10bx/cs (DROP SHIP ONLY$150 Minimum Order)
Compare with similar items
Manufacturer |
|
---|---|
Price |
$288.17
|
Units |
|